Jump to content
CrazyBoards.org

Recommended Posts

I have bp2 and was also diagnosed as PTSD and I was put on Abilify a couple of weeks ago. I am not liking it at all. I feel like it makes me worse. Perhaps even bring mania, rapid cycling and rage, pick your poison whatever. anyone else have a bad experience? I've tried seroquel in the past and thinking of going back. Any suggestions? I want to hear your side.

Link to comment
Share on other sites

Call or go see your pdoc. None of us can change your meds for you. Abilify may not be the med for you if it isn't controlling your symptoms or the side effects are too much to deal with. If Seroquel worked for you in the past, it might very well be what you need now as well. 

 

I've taken Seroquel and Abilify in the past. If I had to pick one of them, I'd be hard pressed to choose either. If it were me, I'd ask for something else. I gained a hell of a lot of weight on Seroquel. I gained on Abilify as well. Personally, I wouldn't take either one unless I was also given an Rx for Metformin. There are lots of AAPs out there. You might also want to consider one of the older antipsychotics.  

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...